Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Obstetrics

Question: Pregnant URGENT help!!!!


 Pen86 - Wed Jun 15, 2005 8:35 pm

I am 19 and 10 weeks pregnant. I have been having extremely bad morning sickness since week 6. I have been in hospital 5 times, had 5 drips and am now currently getting an injection twice a day to stop the vomitting, which seems to work.
THE PROBLEM: The drug the doctor is using is NAVOBAN, used for cancer patients. I have been doing some research about it on the net and every page i went to said there were two circumstances in which not to use it one of them was PREGNANCY?! I am really worried this could harm my baby.????
The side effects i have had are headaches and constipation, i have not informed my doctor of these yet. If i don't get the injection i go straight back to vommiting every hour or so and i feel shocking all day and can't do anything. PLEASE HELP ME! what should i do?
 Shannon Morgan, CMA - Thu Jun 16, 2005 4:26 pm

User avatar It is only used if the risks outweight the benefits, i.e. vomiting to the point it's dangerous for the baby. In your case, the vomiting is to that point - how long has it been happening?
 rg7599 - Thu Aug 18, 2005 9:18 am

TALK TO YOUR DOCTOR AND TELL HIM YOU WOULD LIKE TO TRY SOMETHING CALLED PHENOGREN SPELLING MAY BE WRONG....I USED THIS DURING MY PREGNANCY AND IT HELPED AND IS NOT HARMFUL TO THE CHILD.....MAKE SURE YOU TALK WITH YOUR DOCTOR ASAP./...... HOPE THIS HELPS
 Pen86 - Thu Aug 18, 2005 11:50 pm

At 12 weeks i started getting a brown discharge and was sent in for an ultra sound since they couldn't hear the heartbeat. The baby had died at 8 weeks 2 days. I have so many thoughts on what could have caused it if that it was something i did or some treatment i recieved. But there is nothing we can do now, the hardest part is seeing people you know fall pregnant and brand new babies. It has now been 2 months since we lost it and were are now starting to try again, hopefully next time it won't be so bad?!

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us